# SDR CALA2013072990021

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 64,568 hours, 24,149 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ARMING LEVER BINDING WHEN TRYING TO CLOSE 1L.  CLEANED AND REMOVED DEBRIS FROM GIRT BAR AREA, DOOR OPENS AND CLOSED NORMALLY.  ACFT OK FOR SERVICE.
